# SDR 96ZZZX5219

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36PB
- Make and model: Piper PA-31-350
- Aircraft serial: 317405128
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heater Pressure
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE REGULATOR FOR COMBUSTION HEATER CAUSED FUEL PRESSURE GAUGE FLUCTUATIONS.  EXAMINATION FOUND REGULATOR LEAKING EXTERNALLY.  OPERATOR HAS RECORDS OF MULTIPLE FAILURES OF THESE UNITS.
